RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 4(130), Pages 185–218 (Mi umn5902)  

This article is cited in 7 scientific papers (total in 9 papers)

An outline of the theory of topological semi-fields

M. Ya. Antonovskii, V. G. Boltyanskii, T. A. Sarymsakov


Full text: PDF file (4135 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:4, 163–192

Bibliographic databases:

UDC: 513.83
MSC: 12J17, 03E65, 28A78, 11K55, 46A30
Received: 16.03.1966

Citation: M. Ya. Antonovskii, V. G. Boltyanskii, T. A. Sarymsakov, “An outline of the theory of topological semi-fields”, Uspekhi Mat. Nauk, 21:4(130) (1966), 185–218; Russian Math. Surveys, 21:4 (1966), 163–192

Citation in format AMSBIB
\Bibitem{AntBolSar66}
\by M.~Ya.~Antonovskii, V.~G.~Boltyanskii, T.~A.~Sarymsakov
\paper An outline of the theory of topological semi-fields
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 4(130)
\pages 185--218
\mathnet{http://mi.mathnet.ru/umn5902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209937}
\zmath{https://zbmath.org/?q=an:0178.25802}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 4
\pages 163--192
\crossref{https://doi.org/10.1070/RM1966v021n04ABEH004170}


Linking options:
  • http://mi.mathnet.ru/eng/umn5902
  • http://mi.mathnet.ru/eng/umn/v21/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Heinz-Dieter Niessen, “Graphensätze für topologische Räume”, manuscripta math, 1:2 (1969), 111  crossref  mathscinet
    2. M. Ya. Antonovskii, “Sistema obobschennykh metrik na proizvolnom mnozhestve”, UMN, 24:1(145) (1969), 187–188  mathnet  mathscinet  zmath
    3. M. Ya. Antonovskii, V. G. Boltyanskii, “Mezhdunarodnyi simpozium v Khertseg Novi”, UMN, 24:1(145) (1969), 219–234  mathnet
    4. M. Ya. Antonovskii, V. G. Boltyanskii, “Tikhonov semifields and certain problems in general topology”, Russian Math. Surveys, 25:3 (1970), 1–43  mathnet  crossref  mathscinet  zmath
    5. P. S. Aleksandrov, B. V. Gnedenko, A. N. Kolmogorov, Yu. V. Prokhorov, “Tashmukhamed Alievich Sarymsakov (on his sixtieth birthday)”, Russian Math. Surveys, 31:2 (1976), 215–221  mathnet  crossref  mathscinet  zmath
    6. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
    7. Howard Anton, “Separability axioms and metric-like functions”, BAZ, 15:2 (1976), 265  crossref  mathscinet  zmath
    8. V. I. Chilin, “Topological $O^*$-algebras”, Funct. Anal. Appl., 14:1 (1980), 73–74  mathnet  crossref  mathscinet  zmath
    9. D. Ipate, R. Lupu, “About rings of continuous functions in the expanded field of numbers”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 1, 47–54  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:605
    Full text:153
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020